# SDR FDEA201303300690

- Difficulty date: March 30, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 11,219 hours, 1,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W83218
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE SKIN BEHIND F/O WINDOW FOUND 2 LIGHTNING STRIKES DAMAGED AT BS 246 AND 228.  REPAIRED IAW EA G 5330-161299A PART 3.
